# SDR DALA2023013100798

- Difficulty date: January 24, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 17,472 hours, 8,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE LH SIDE BTW FR 68 AND FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE LH SIDE BTW FR 68 AND FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; A321 SRM 51-72-11 AND DRAWINGD53474180; ISSUE: Z; RELEASE DATE: 14 JUL 22. MEASURE CRACK: 0.250 INCH. TOOL USED: DIGITAL CALIPER; PN: 500-197-30; SN:A21042060; DUE DATE: 04 SEP 23. RII INSPECTION COMPLETE. (LP# 2597802)
